On the topology of the nonabelian tensor product of profinite groups
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 751-763
https://doi.org/10.4134/BKMS.b150297
Published online May 31, 2016
Francesco G. Russo
Private Bag X1, 7701, Rondebosch
Abstract : The properties of the nonabelian tensor products are interesting in different contexts of algebraic topology and group theory. We prove two theorems, dealing with the nonabelian tensor products of projective limits of finite groups. The first describes their topology. Then we show a result of embedding in the second homology group of a pro-$p$-group, via the notion of complete exterior centralizer. We end with some open questions, originating from these two results.
Keywords : pro--$p$--groups, nonabelian exterior square, homology, topological groups, profinite groups
MSC numbers : Primary 22C05, 20E18; Secondary 20J05, 20J06
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd